# SDR DALA12010623242

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 62,098 hours, 26,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 23C EMERGENCY PATH LIGHT MISSING.  MX REPLACED SEAT 23C ESCAPE PATH LIGHT AND FUNCTIONAL CHECK WAS NORMAL.
